# SDR IPXA2021040967981

- Difficulty date: March 2, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA011449
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 15R TEE ANGLE BRACKET IS CRACKED AT STA 1341.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 15R TEE ANGLE BRACKET AT STA 1341 IAW SRM 51-33-01. (MINOR)
